Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

odv

Member
  • Total Reviews

    0
  • Content Count

    16
  • Joined

  • Last visited

Community Reputation

0 Neutral

About odv

  • Rank
    New Member
  1. Where did you hear this? Please do not use hydrogen peroxide on your face if you're still suffering from breakouts. The lesions will not heal smoothly if they're being treated with HP. This thread explains why: http://www.acne.org/messageboard/Hydrogen-...+peroxide++face I did a facial couple of days ago and the girlwho did it recommended it.i finally found it in boots by the way 3% so she said to dilute it with water ie tea spoon of hp with tea spoon of water and then soak a cotton wool i
  2. i will thanks!i will also start using hydrogen peroxide as ive heard its very good to washing your face but i cant find it in shops here in uk:( anyone knows?thanks!
  3. OMG,havent been here for ages, been very busy with work. Ok thats my progress for now: since the mid august Ive stopped using BP and any other antibiotics. I went on a diet of practically no wheat and no dairy at all (just soya milk), also been drinking loads of green tea and started taking Primrose Evening Oil as it supposed to help women's hormones. And since then I havent had ANY new breakouts. I mean there are still scars from the old ones but NOTHING NEW by the way, DOES ANYONE KNOW HOW T
  4. thanks very much green eyes!!!i have an appointment with gp (again!) next week tuesday so i will mention this to him.I also found out that I can do hormonal test which im going to beg him for and also an allergy test. But I will keep you posted!!!
  5. Changes in stress? Sleep? Exercise? Are you sure you haven't changed diet? More sodas, juices or other sugary drinks and snacks? Daily Starbucks or starbucks equivalent? Thanks Alternativista! Well I have decided to go on a diet of just meat and veg and then see how that goes.Maybe I became allergic to something suddenly...also a very bizzarre question but...my wisdom teeth started to com out at the same time and are still coming out...may that be a problem? Also going to go and see
  6. if you are in UK, what Derm did you go and see and how much did it cost you? thanks! well ive been told by the gp that accutane has the same effect on hormones as pills ie i feel dizzy and i keep throwing up:-s. thanks for the advice!can you get those tablets without prescription?my mum lives in us and i assupe she could get me those...
  7. Hello everyone Im quite new to the site (been using regimen but never been a member) but Ive decided to subscribe because its actually my last hope. Im 25 years old and Ive never had ANY spots until a year ago. I dont even know where it came from as I havent changed my diet or make up products.Anyways.I went to see my GP and they kept giving me oxytricalin (i think thats how it spelled) and ive been on it for about 6 month and it hasnt helped.then ive started using more and more different creams
  8. I have exactly thesame problem!I have been using BP for the past 2months and follow a regimen but nothing helps:(
×